# SDR 95ZZZX3253

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N540CE
- Make and model: Cessna P210R
- Aircraft serial: P21000853
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 21121362
- Condition: Cracked
- Location: Fs 209 Bracket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULKHEAD CRACKED AT THE LEFT AND RIGHT HORIZONTAL STABILIZER ATTACHMENT BRACKETS.
